de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Asymptotics of 4d spin foam models

MPS-Authors

Pereira,  Roberto
AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

1003.1886
(Preprint), 192KB

GRG43_2421.pdf
(Any fulltext), 191KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Barrett, J. W., Dowdall, R. J., Fairbairn, W. J., Gomes, H., Hellmann, F., & Pereira, R. (2011). Asymptotics of 4d spin foam models. General Relativity and Gravitation, 43(9), 2421-2436. doi:10.1007/s10714-010-0983-7.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-04FD-9
Abstract
We study the asymptotic properties of four-simplex amplitudes for various four-dimensional spin foam models. We investigate the semi-classical limit of the Ooguri, Euclidean and Lorentzian EPRL models using coherent states for the boundary data. For some classes of geometrical boundary data, the asymptotic formulae are given, in all three cases, by simple functions of the Regge action for the four-simplex geometry.